MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ISLEEVE 14F; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ISLEEVE 14F; INTRODUCER, CATHETER
Model Number 10445
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an atypical tip split occurred.A 14f isleeve introducer sheath was used during a transcatheter aortic valve replacement (tavr) procedure.An acurate neo2 ds was advanced through the 14f isleeve introducer sheath.An acurate neo2 valve was successfully implanted.At the conclusion of the procedure, the 14f isleeve introducer sheath was removed and it was identified that the tip of the 14f isleeve introducer sheath had split in an atypical manner with a partially detached flap visible.No patient complications were reported.
 
Additional Manufacturer Narrative
Two (2) photographs of the 14f isleeve introducer sheath were received and analyzed by a boston scientific laboratory technician.The photographs showed the 14f isleeve introducer sheath with an expanded seam, tip split, and atypical tip damage.The expanded seam and tip split at the seam line are not considered damage as the seams and tip are designed to expand with use to allow passage of a delivery system and balloon aortic valvuloplasty (bav) balloon catheter during the procedure.In addition to the expected seam expansion and tip split, the tip was damaged in an atypical manner.Analysis of the photographic images confirmed the reported atypical device tip damage.
 
Event or Problem Description
It was reported that device tip damage occurred.Procedure summary: a 14f isleeve introducer sheath was used during a transcatheter aortic valve replacement (tavr) procedure.At the conclusion of the procedure when the 14f isleeve introducer sheath was removed a tear at the tip of the device was identified with a partially detached flap.Patient status no patient complications were reported.

Brand Name
ISLEEVE 14F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20292857
Report Number2124215-2024-58672
Device Sequence Number7284243
Product Code DYB
UDI-Device Identifier08714729950660
UDI-Public08714729950660
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2026
Device Model Number10445
Device Catalogue Number10445
Device Lot Number0034251455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer10/11/2024
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date10/15/2024
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown